Advanced

Harmonic morphisms between almost Hermitian manifolds

Gudmundsson, Sigmundur LU and Wood, John C. (1997) In Bollettino della Unione Matematica Italiana B 11 (Ser. VII)(2, suppl.). p.185-197
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Bollettino della Unione Matematica Italiana B
volume
11 (Ser. VII)
issue
2, suppl.
pages
185 - 197
publisher
Zanichelli Editore SpA
external identifiers
  • scopus:0000173769
ISSN
0392-4041
language
English
LU publication?
yes
id
2946ee40-9df6-43d5-91dc-4b3ef4928d47 (old id 827898)
alternative location
http://www.matematik.lu.se/matematiklu/personal/sigma/papers/Gud-Woo-2.pdf
date added to LUP
2008-03-10 17:20:38
date last changed
2017-08-20 04:40:49
@article{2946ee40-9df6-43d5-91dc-4b3ef4928d47,
  author       = {Gudmundsson, Sigmundur and Wood, John C.},
  issn         = {0392-4041},
  language     = {eng},
  number       = {2, suppl.},
  pages        = {185--197},
  publisher    = {Zanichelli Editore SpA},
  series       = {Bollettino della Unione Matematica Italiana B},
  title        = {Harmonic morphisms between almost Hermitian manifolds},
  volume       = {11 (Ser. VII)},
  year         = {1997},
}